It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have hormonal acne, and I have been taking bcp's for close to 5 months now. At first I did not notice a change in my acne, in fact it got worse for about 3 weeks (around the end of my first month). Now this past month my face has been for the most part clear. Hopefully as time rolls on and as I get even more adjusted to it my face will clear up even more.

I'm definitely not an expert on bcp's but I do think that if you have hormonal acne like I did, then they will most likey help your situation since the pills give you a more steady balance of the hormones. My face would be clear for 3 weeks, then the week before my period I would break out like crazy.

Btw, I take Loestrin 24fe. Hopefully this helps!





All times are GMT -7. The time now is 01:14 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!